MAUDE Adverse Event Report: SYNTHES GMBH 3.5MM LOCKING SCREW SLF-TPNG W/STARDRIVE(TM) RECESS 18MM; NAIL, FIXATION, BONE

SYNTHES GMBH 3.5MM LOCKING SCREW SLF-TPNG W/STARDRIVE(TM) RECESS 18MM; NAIL, FIXATION, BONE
Model Number 212.105
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Physical Asymmetry (4573)
Date of Event 11/15/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2021 the patient underwent open reduction internal fixation due to right medial malleolus fracture.In radiology (b)(6) 2021 stable fixation right syndesmosis and right fibula.Medial malleolar fragment with displacement.This report is for one (1)3.5 lckng screw slf-tpng w/sd(tm) rec 18.This is report 3 of 10 for complaint (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Additional product code: ktt.Complainant part is not expected to be returned for manufacturer review/investigation.Occupation: reporter is the patient.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.D10: date of concomitant therapy is (b)(6) 2021.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
3.5MM LOCKING SCREW SLF-TPNG W/STARDRIVE(TM) RECESS 18MM
Common Device Name
NAIL, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key15779050
Report Number8030965-2022-09636
Device Sequence Number5096745
Product Code JDS
UDI-Device Identifier10886982151797
UDI-Public(01)10886982151797
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K072095
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number212.105
Device Catalogue Number212.105
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/20/2022
Supplement Date Received by Manufacturer12/15/2022
Initial Report FDA Received Date11/11/2022
Supplement Report FDA Received Date12/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
3.5 LCKNG SCREW SLF-TPNG W/SD(TM) REC 12; 3.5 LCKNG SCREW SLF-TPNG W/SD(TM) REC 16; 3.5 LCKNG SCREW SLF-TPNG W/SD(TM) REC 18; 3.5MM CORTEX SCREW SELF-TAPPING 16MM; 3.5MM CORTEX SCREW SELF-TAPPING 16MM; 3.5MM CORTEX SCREW SELF-TAPPING 55MM; LCP ONE-THIRD TUB PL COLLAR 10 H/117; LCP ONE-THIRD TUB PL COLLAR 12 H/141; WASHER 7.0MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age38 YR
Patient SexMale
Patient EthnicityHispanic